# SDR SWIA201229354

- Difficulty date: January 15, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 33,652 hours, 46,944 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SHOULDER STRAPS NOT WORKING.  (FLT 6452)  REPLACED FIRST OFFICER'S SHOULDER HARNESS.
